# SDR 98ZZZX3645

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 369H4551
- Condition: Malfunctioned
- Location: Cockpit
- Component: 5825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 SHOW TO COME UP ON STARTS.  REMOVED AND REPLACED.
